# SDR QXEA2009051300335

- Difficulty date: May 9, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 706 hours, 786 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAX - FA'S NOTICE SMOKE ODOR NEAR REAR GALLEY OVERHEAD LIGHT ASSEMBLY.  PERFORMED GVI OF THE AFT GALLEY AND ITS COMPONENTS, NO DEFECTS NOTED.  NO SMOKE ODOR NOTED IN CABIN.  COULD NOT DUPLICATE.  RETURNED TO SERVICE.  NO PARTS REPLACED.
